Harmonic Extensions.

Marston Morse

Monatshefte für Mathematik (1963)

  • Volume: 67, page 317-325
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Morse, Marston. "Harmonic Extensions.." Monatshefte für Mathematik 67 (1963): 317-325. <http://eudml.org/doc/177222>.

author = {Morse, Marston},
journal = {Monatshefte für Mathematik},
keywords = {partial differential equations},
pages = {317-325},
title = {Harmonic Extensions.},
url = {http://eudml.org/doc/177222},
volume = {67},
year = {1963},

AU - Morse, Marston
TI - Harmonic Extensions.
JO - Monatshefte für Mathematik
PY - 1963
VL - 67
SP - 317
EP - 325
KW - partial differential equations
UR - http://eudml.org/doc/177222
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.